# SDR AALA202508168926

- Difficulty date: August 12, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 37,377 hours, 16,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 3B IS MISSING 2 EMERGENCY LIGHT ASSEMBLY. REPLACED 2 EACH MISSING SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
